Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    13
  • comments
    20
  • views
    5789

Day 3


Laxbros16

338 views

i know i always do these posts the morning because i always see something in the morning and not during the day (in school). so this morning i actually just woke up and i have a little pain in my stomach. I can see my face getting clearer each day so i know this drug is working, but i mean is this common to have side effects so early on Once/Day 40MG of Claravis.... Comments Welcomed!!! smile.png

1 Comment


Recommended Comments

I don't know about the side-effects of claravis but, I sometimes have stomach pains with my medication. I am taking herbs of gold clear skin in the night. Most people say that acne medications need to be taken with food or after food. Maybe this makes a difference???

Goodluck with getting rid of your acne!

Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×